Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The additive structure of integer groups and $ p$-adic number fields


Authors: Lewis Robertson and Bert M. Schreiber
Journal: Proc. Amer. Math. Soc. 19 (1968), 1453-1456
MSC: Primary 22.10
DOI: https://doi.org/10.1090/S0002-9939-1968-0230836-3
MathSciNet review: 0230836
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Braconnier, Sur les groupes topologiques localment compacts, J. Math. Pures Appl. 27 (1948), 1-85. MR 0025473 (10:11c)
  • [2] H. Chu, A characterization of integer groups and real groups, Duke Math. J. 28 (1961), 125-132. MR 0125173 (23:A2478)
  • [3] -, Bonded groups, J. Math. Soc. Japan 13 (1961), 131-143. MR 0140608 (25:4026)
  • [4] E. Hewitt and K. Ross, Abstract harmonic analysis. I, Springer-Verlag, Berlin, 1963.
  • [5] I. Kaplansky, Infinite Abelian groups, Univ. of Michigan Press, Ann Arbor, 1954. MR 0065561 (16:444g)
  • [6] G. W. Mackey, A remark on locally compact abelian groups, Bull. Amer. Math. Soc. 52 (1946), 940-944. MR 0018648 (8:311d)
  • [7] L. S. Pontryagin, Topologische Gruppen. I, II, 2nd ed., Teubner, Leipzig, 1957-1958. MR 0097456 (20:3925)
  • [8] N. Rickert, Locally compact topologies for groups, Trans. Amer. Math. Soc. 126 (1967), 225-235. MR 0202911 (34:2770)
  • [9] L. Robertson, Connectivity, divisibility, and torsion, Trans. Amer. Math. Soc. 128(1967), 482-505. MR 0217211 (36:302)
  • [10] K. Ross, Closed subgroups of locally compact abelian groups, Fund. Math. 56 (1964), 241-244. MR 0171878 (30:2104)
  • [11] F. Wright, Topological abelian groups, Amer. J. Math. 79 (1957), 477-496. MR 0089361 (19:662a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.10

Retrieve articles in all journals with MSC: 22.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0230836-3
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society